zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact periodic kink-wave and degenerative soliton solutions for potential Kadomtsev-Petviashvili equation. (English) Zbl 1222.78039
Summary: Exact periodic kink-wave solution, periodic soliton and doubly periodic solutions for the potential Kadomtsev--Petviashvii (PKP) equation are obtained using homoclinic test technique and extended homoclinic test technique, respectively. It is investigated that periodic soliton is degenerated into doubly periodic wave varying with direction of wave propagation.

78A60Lasers, masers, optical bistability, nonlinear optics
35Q60PDEs in connection with optics and electromagnetic theory
Full Text: DOI
[1] Senthilvelon, M.: On the extended application of homogeneous balance method, Appl math comput 123, 381-388 (2001) · Zbl 1032.35159 · doi:10.1016/S0096-3003(00)00076-X
[2] Li, D. S.; Zhang, H. Q.: New soliton-like solutions to the potential Kadomtsev -- Petviashvili equation, Appl math comput 146, 381-384 (2003) · Zbl 1045.35067 · doi:10.1016/S0096-3003(02)00588-X
[3] Li, D. S.; Zhang, H. Q.: Symbolic computation and various exact solutions of potential Kadomtsev -- Petviashvili equation, Appl math comput 145, 351-359 (2003) · Zbl 1045.35066 · doi:10.1016/S0096-3003(02)00492-7
[4] Kaya, D.; Ei-Sayed, S. M.: Numerical soliton-like solutions of the potential Kadomtsev -- Petviashvili equation by the decomposition method, Phys lett A 320, 192-199 (2003) · Zbl 1065.35219 · doi:10.1016/j.physleta.2003.11.021
[5] Inan, E.; Kaya, D.: Some exact solutions to the potential Kadomtsev -- Petviashvili equation and to a system of shallow water equation, Phys lett A 355, 314-318 (2006) · Zbl 05675862
[6] Zeng, X.; Dai, Z.; Li, D.; Han, S.; Zhou, H.: Some exact periodic soliton solutions and resonance for the potential Kadomtsev -- Petviashvili equation, Chaos soliton fract 42, 657-661 (2009)
[7] Chen, H.; Zhang, H.: New multiple soliton solutions to the general Burgers -- Fisher equation and the Kuramoto -- Sivashinsky equation, Chaos solitons fract 19, 71-75 (2004) · Zbl 1068.35126 · doi:10.1016/S0960-0779(03)00081-X
[8] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution and inverse scattering, (1991) · Zbl 0762.35001
[9] Dai, Z.; Huang, J.; Jiang, M.: Explicit homoclinic tube solutions and chaos for Zakharov system with periodic boundary, Phys lett A 352, No. 4 -- 5, 411-415 (2006) · Zbl 1187.37112 · doi:10.1016/j.physleta.2005.12.026
[10] Dai, Z.; Huang, J.; Jiang, M.; Wang, S.: Homoclinic orbits and periodic solitons for Boussinesq equation with even constraint, Chaos solitons fract 26, 1189-1194 (2005) · Zbl 1070.35029 · doi:10.1016/j.chaos.2005.02.025
[11] Dai, Z.; Li, S.; Dai, Q.; Huang, J.: Singular periodic soliton solutions and resonance for the Kadomtsev -- Petviashvili equation, Chaos solitions fract 34, No. 4, 1148-1153 (2007) · Zbl 1142.35563 · doi:10.1016/j.chaos.2006.04.028
[12] Dai, Z.; Li, S.; Li, D.; Zhu, A.: Periodic bifurcation and soliton deflexion for Kadomtsev -- Petviashvili equation, Chin phys lett 24, No. 6, 1429-1433 (2007)
[13] Dai, Z.; Huang, Y.; Sun, X.; Li, D.; Hu, Z.: Exact singular and non-singular solitary-wave solutions for the Kadomtsev -- Petviashvili equation with p-power nonlinearity, Chaos solitons fract 40, No. 2, 946 (2009) · Zbl 1197.35221 · doi:10.1016/j.chaos.2007.08.050
[14] Hirota, R.: Exact envelope soliton solutions of a nonlinear wave equation, J math phys 14, 805 (1973) · Zbl 0257.35052 · doi:10.1063/1.1666399